Alert archive / Alabama / Flash Flood Warnings in 2015
Flash Flood Warning 2, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Mar 31, 2015, 7:00 PM CDT for Colbert County, Lauderdale County, Alabama. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 7:00 PM CDT (00:00 UTC)
- Expired
- Mar 31, 2015, 10:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Colbert County, AL, Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 124 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 9:00 PM CDT | FLASH FLOOD | 1 W Green Hill, AL | WATER OVER ROADWAY ON COUNTY ROAD 8 NEAR GREEN HILL. |
| Mar 31, 9:00 PM CDT | HEAVY RAIN 0 | 1 W Grant, AL | WATER OVER ROADWAY ON COUNTY ROAD 8 NEAR GREEN HILL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 120 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2647 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
777
WGUS54 KHUN 010000
FFWHUN
ALC033-077-010300-
/O.NEW.KHUN.FF.W.0002.150401T0000Z-150401T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
700 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN COLBERT COUNTY IN NORTHWESTERN ALABAMA...
LAUDERDALE COUNTY IN NORTHWESTERN ALABAMA...
* UNTIL 1000 PM CDT
* AT 658 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN. THUNDERSTORMS HAVE BEEN MOVING OVER THE SAME AREA
PRODUCING ONE TO TWO INCHES OF RAINFALL. ADDITIONAL STORMS ARE
EXPECTED TO CONTINUE TO MOVE OVER THE SAME AREA. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLORENCE...MUSCLE SHOALS...SHEFFIELD...J P COLEMAN STATE PARK...
ROGERSVILLE...KILLEN...CHEROKEE...LEXINGTON...ST. FLORIAN AND
UNDERWOOD-PETERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3501 8820 3500 8724 3482 8721 3478 8728
3476 8726 3475 8728 3480 8736 3480 8743
3475 8743 3476 8811 3489 8810 3492 8816
$$
LN1 follow-up statement
517
WGUS74 KHUN 010133
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
833 PM CDT TUE MAR 31 2015
ALC033-077-010300-
/O.CON.KHUN.FF.W.0002.000000T0000Z-150401T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLBERT AL-LAUDERDALE AL-
833 PM CDT TUE MAR 31 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHERN COLBERT AND LAUDERDALE COUNTIES...
AT 833 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAINFALL
HAVE FALLEN AND STORMS CONTINUE TO TRACK OVER THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLORENCE...MUSCLE SHOALS...SHEFFIELD...J P COLEMAN STATE PARK...
ROGERSVILLE...KILLEN...CHEROKEE...LEXINGTON...ST. FLORIAN AND
UNDERWOOD-PETERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3501 8820 3500 8724 3482 8721 3478 8728
3476 8726 3475 8728 3480 8736 3480 8743
3475 8743 3476 8811 3489 8810 3492 8816
$$
LNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 6:27 PM CDT, 33 minutes earlier.
Area forecast discussion, Mar 31, 6:27 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 627 PM CDT TUE MAR 31 2015 .UPDATE... FOR 00Z TAFS && .DISCUSSION... /ISSUED 315 PM CDT TUE MAR 31 2015/ THE FRONTAL BOUNDARY THAT MOVED TO THE SOUTH OVERNIGHT BECAME STATIONARY AND IS NOW SLOWLY MOVING NORTH AS A WARM FRONT/WEAK SURFACE BOUNDARY EXTENDING FROM A WEAK LOW OVER CENTRAL TEXAS. THE BOUNDARY IS STRETCHING ALONG THE SOUTHERN HALF OF THE CWA BUT THANKS TO QUICK HEATING TODAY AND DEW POINTS RISING FROM THE UPPER 40S TO UPPER 50S/LOWER 60S IN A FEW HOURS...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED. BOTH SURFACE BASED AND MOST UNSTABLE CAPE IS HIGH AS OF 20Z AS WELL AS STEEP LAPSE RATES. THIS SHOULD KEEP SHOWERS AND THUNDERSTORMS SCATTERED ACROSS THE AREA WITH THE CHANCE A FEW WILL BE SEVERE. NOT A WHOLE LOT OF WIND IN THE COLUMN TODAY SO LARGE HAIL WILL BE THE BIGGEST THREAT. BUT WITH STRONG UPDRAFTS AND HEAVY RAIN DEVELOPING...GUSTY WINDS WILL BE LIKELY IN THE DOWNDRAFTS. THE LACK OF A STRONG SURFACE BOUNDARY WILL KEEP THESE THUNDERSTORMS FROM BEING MORE WIDESPREAD IN OUR FORECAST AREA. A BRIEF BREAK MAY BE POSSIBLE EARLY THIS EVENING AS THIS FIRST BOUNDARY DISSIPATES AND ANOTHER COLD FRONT APPROACHES FROM THE NORTH. GUIDANCE HAS BEEN INDICATING A LINE OF THUNDERSTORM DEVELOPMENT OVER OUR CWA OR JUST TO THE NORTH AND TRACK SOUTH. THE BEST TIMING FOR THIS LOOKS TO BE BETWEEN 0-3Z. WITH THE SUNSET AND EARLIER STORMS...INSTABILITY WILL BE LACKING AS WELL AS LAPSE RATES AND SHEAR DECREASING. BUT THERE IS QUITE A BIT OF LIFT ALOFT AND A SURFACE BOUNDARY SO WILL BE KEEPING CHANCE OF THUNDER IN THE FORECAST. BEHIND THAT FRONT...PROBABLY WILL SEE A MOSTLY DRY DAY FOR WEDNESDAY THROUGH WEDNESDAY EVENING OUTSIDE OF SOME POSSIBLE FOG DEVELOPMENT AFTER THE FRONT/RAIN GOES THROUGH IN THE WARNING. A WARM MOIST SOUTHWESTERLY FLOW ONCE AGAIN BUILDS IN FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT WITH MODERATE INSTABILITY AND SHEAR FOR THIS TIME FRAME BUT IMAGINE THESE THUNDERSTORMS WILL JUST BE POP UP AFTERNOON HEATING TYPES AND NOT EXPECTING SEVERE AT THIS TIME. GUIDANCE TEMPS FOR WED HAVE WARMED UP A FEW DEG OVER THE LAST FEW DAYS AND FROM THE PREVIOUS FORECAST...ESPECIALLY THE NAM/MET GUIDANCE. WITH JUST SOME SCT STRATOCU WED ALONG WITH SOUTHWESTERLY RETURN FLOW THROUGH THE LOWER LEVELS OF THE ATMOSPHERE...A WARMER TEMP FORECAST IS WARRANTED. THE ONLY CAVEAT WILL BE THE CLOUD COVER...AS THE STRATOCU COULD HAVE HIGHER AREAL COVERAGE THAN CURRENTLY FORECAST. GUIDANCE IS ALSO WARMER FOR THURSDAY BUT THERE SHOULD BE MORE CLOUD COVER TO LIMIT THE TEMPS TO GET MUCH WARMER THAN FORECAST VALUES FOR WED. A DEEP SURFACE LOW STARTS TO DEVELOP NORTH OF THE GREAT LAKES ON THURSDAY...EXTENDING A STRONG COLD FRONT SOUTH THROUGH THE MIDDLE OF THE UNITED STATES. ANOTHER SURFACE WAVE DEVELOPS ALONG THIS FRONT OVER THE MISSISSIPPI RIVER VALLEY. THIS FRONT WILL SLOWLY MAKE ITS WAY NW TO SE ACROSS THE FORECAST AREA THROUGH 12Z ON SATURDAY. THIS WILL BRING A HIGHER CHANCE OF SHOWERS AND THUNDERSTORMS AND WENT LIKELY THUNDERSTORMS IN THE FORECAST AFTER 18Z BUT THE LINE OF THUNDERSTORMS WITH THE FRONT WILL PROBABLY MOVE THROUGH AFTER 00Z. SHEAR IS STRONG WITH THIS SYSTEM ALONG WITH PLENTY OF SURFACE AND UPPER SUPPORT AND STRONG LOW-MID LEVEL LAPSE RATES. THE LIMITING FACTOR WILL BE INSTABILITY. THINKING WE WILL BE ON THE DECAYING EDGE OF A QLCS TYPE SYSTEM WITH POSSIBLY A FEW STRONG STORMS AHEAD OF IT. SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE AND THIS WILL NEED TO BE MONITORED. BEHIND THE COLD FRONT...COOLER TEMPS RETURN FOR SAT WITH HIGHS IN THE LOWER 60S AND LOWS SAT NIGHT IN THE UPPER 30S TO AROUND 40. A STRONG HIGH PRESSURE AREA BUILDS ACROSS THE REGION KEEPING SAT/SUN DRY WITH PLENTY OF SUN. TEMPS RETURN TO NORMAL ONCE AGAIN BY SUNDAY AND BACK INTO THE LOWER 70S BY TUESDAY. RIDGING ALOFT BUILDS IN ALOFT WITH THE STRONG SURFACE HIGH DEPARTING TUE-THU...WITH DEEP LAYER SOUTHWEST FLOW RETURNING. CONTINUED THE CHANCE OF SHOWERS AND THUNDERSTORMS BASICALLY MON-WED WITH JUST RAIN CHANCES OVERNIGHT EACH NIGHT. LOOKS LIKE THE MAIN HAZARD WILL BE DIURNALLY DRIVEN THUNDERSTORMS ALONG WEAK SURFACE BOUNDARIES...BUT WILL NEED TO KEEP AN EYE ON THE GFS/DGEX HINTS AT SOME SORT OF MCS SET UP FOR MONDAY. UNCERTAINTIES STILL EXIST AMONG GUIDANCE IN TERMS OF TIMING SO THIS WILL ALSO NEED TO BE MONITORED AS WELL. LN && .AVIATION... FOR 00Z TAFS...AN UPPER WAVE MOVING ACROSS THE AREA IS COMBINING WITH A VERY UNSTABLE ATMOSPHERE TO PRODUCE SCT SHRA/TSRA. THE MAIN THREAT WITH ANY TSRA WILL BE LARGE HAIL. THE SHRA/TSRA ACTIVITY WILL BEGIN TO DECREASE IN AREAL COVERAGE AND INTENSITY BY MIDNIGHT WITH ALL PCPN ENDING BY 12Z WEDNESDAY MRNG. MAINLY VFR CONDITIONS ARE EXPECTED THRU THE FCST PERIOD...EXCEPT MVFR IN TSRA . 07 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 31, 4:15 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 415 PM CDT TUE MAR 31 2015 ALZ001>010-016-010200- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN- 415 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA. .DAY ONE...TONIGHT... SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AS A COLD FRONT SETTLES INTO THE AREA FROM THE NORTH. A FEW OF THE STORMS MAY PRODUCE LARGE HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORM CHANCES CONTINUE ON WEDNESDAY AND THURSDAY...AS WEAK UPPER DISTURBANCES CONTINUE TO MOVE ACROSS THE REGION. GUSTY WINDS AND BRIEF HEAVY RAINFALL ARE POSSIBLE WITH A FEW OF THESE STORMS. A MORE SIGNIFICANT RISK OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON FRIDAY EVENING AS A STRONGER COLD FRONT DROPS SOUTHEAST THROUGH THE REGION. A FEW OF THESE THUNDERSTORMS MAY BE CAPABLE OF DAMAGING WIND GUSTS AND LARGE HAIL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE THROUGH THIS EVENING. TNZ076-096-097-010200- MOORE-LINCOLN-FRANKLIN TN- 415 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING AS A COLD FRONT SETTLES INTO THE AREA FROM THE NORTH. ALTHOUGH MOST OF THE STORMS WILL BE GENERAL IN NATURE...A COUPLE OF STORMS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORM CHANCES CONTINUE ON WEDNESDAY AND THURSDAY...AS WEAK UPPER DISTURBANCES CONTINUE TO MOVE ACROSS THE REGION. GUSTY WINDS AND BRIEF HEAVY RAINFALL ARE POSSIBLE WITH A FEW OF THESE STORMS. A MORE SIGNIFICANT RISK OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON FRIDAY EVENING AS A STRONGER COLD FRONT DROPS SOUTHEAST THROUGH THE REGION. A FEW OF THESE THUNDERSTORMS MAY BE CAPABLE OF DAMAGING WIND GUSTS AND LARGE HAIL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Mar 31, 6:17 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
617 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 4 WSW ALBERTVILLE 34.25N 86.29W
03/31/2015 E0.88 INCH MARSHALL AL EMERGENCY MNGR
NICKEL SIZED HAIL IN LADDYWOOD COMMUNITY.
&&
KULALocal storm report, Mar 31, 6:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
629 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL UNION GROVE 34.40N 86.45W
03/31/2015 E1.00 INCH MARSHALL AL TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED IN UNION GROVE.
&&
KULALocal storm report, Mar 31, 6:32 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
632 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 NNW ARAB 34.37N 86.51W
03/31/2015 E1.00 INCH MARSHALL AL EMERGENCY MNGR
QUARTER SIZED HAIL AT MOBBS SCHOOL ROAD AND HIGHWAY 431.
&&
KULASpecial weather statement, Mar 31, 6:33 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
633 PM CDT TUE MAR 31 2015
ALZ001-010015-
LAUDERDALE AL-
633 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAUDERDALE COUNTY
UNTIL 715 PM CDT...
AT 632 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTH OF KILLEN...OR 13 MILES NORTHEAST OF FLORENCE...MOVING
SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...ST. JOSEPH...KINGTOWN...ZIP CITY...CENTER STAR AND GREEN
HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3501 8777 3500 8772 3501 8753 3500 8728
3484 8741 3498 8779
TIME...MOT...LOC 2332Z 295DEG 18KT 3497 8755
SL.77Local storm report, Mar 31, 6:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
654 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 1 WSW SNEAD 34.11N 86.40W
03/31/2015 E1.00 INCH BLOUNT AL PUBLIC
QUARTER SIZED HAIL ON HIGHWAY 75 NEAR THE BLOUNT COUNTY
LINE.
&&
KULALocal storm report, Mar 31, 6:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
655 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 3 NNE SNEAD 34.16N 86.36W
03/31/2015 E1.00 INCH MARSHALL AL PUBLIC
QUARTER SIZED HAIL ON HIGHWAY 75 NEAR THE BLOUNT COUNTY
LINE.
&&
KULAThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:12 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 48 min |
| Mar 31, 7:13 PM CDT | Special Weather Statement | HUN | DeKalb | 47 min |
| Mar 31, 7:29 PM CDT | Special Weather Statement | HUN | Lauderdale | 31 min |
| Mar 31, 7:33 PM CDT | Special Weather Statement | HUN | Jackson | 42 min |
| Mar 31, 7:43 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 47 min |
| Mar 31, 7:57 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 48 min |
| Mar 31, 8:07 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 53 min |
| Mar 31, 8:26 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 49 min |
| Mar 31, 8:27 PM CDT | Special Weather Statement | HUN | Morgan | 48 min |
| Mar 31, 8:41 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 49 min |
| Mar 31, 8:53 PM CDT | Special Weather Statement | HUN | DeKalb | 52 min |
| Mar 31, 9:04 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 41 min |
| Mar 31, 9:16 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 29 min |
| Mar 31, 9:24 PM CDT | Special Weather Statement | HUN | DeKalb | 51 min |
| Mar 31, 9:28 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 17 min |
| Mar 31, 9:46 PM CDT | Special Weather Statement | HUN | Lawrence | 44 min |
| Mar 31, 10:04 PM CDT | Special Weather Statement | HUN | Marshall | 26 min |
| Mar 31, 10:16 PM CDT | Special Weather Statement | HUN | Franklin | 44 min |
| Mar 31, 10:39 PM CDT | Special Weather Statement | HUN | Cullman | 51 min |
Nearby
Flash Flood Warnings in Alabama, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.